# SDR UG82005F00001

- Difficulty date: January 12, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N5102
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 551
- Aircraft time: 3,942 hours, 1,888 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Part number: 1159WH504107
- Part serial: T7891
- Condition: Binding
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN LANDING GEAR WAS RETRACTED AFTER TAKEOFF, THE LT MLG DOOR REMAINED OPEN.  LANDING GEAR WAS CYCLED IAW AFM.  THE DOOR WOULD CLOSE WITH THE GEAR SELECTED DOWN BUT WOULD REMAIN OPEN WITH IT SELECTED UP.  LT WHEEL WELL, DOOR, UPLOCK, LINKAGE AND PLUMBING WERE INSPECTED FOR DAMAGE, NO DAMAGE FOUND.  LANDING GEAR SWING IDENTIFIED LT LANDING GEAR FAIRING DOOR TO WING SKIN GAP TO BE INSUFFICIENT AND CAUSING IB DOOR TO NOT SEQUENCE CLOSED.  MLG DOOR CLEARANCE PROVIDED IAW MM.  LANDING GEAR OPS CHECKS IAW MM ARE GOOD.  AIRCRAFT WAS RETURNED TO SERVICE. (CNTL NR: GM 05-001) (K)
